Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the Jacobi series
HTML articles powered by AMS MathViewer

by J. H. Curtiss PDF
Trans. Amer. Math. Soc. 49 (1941), 467-501 Request permission
References
    G. A. Bliss, Algebraic Functions, New York, 1933. E. Borel, Leçons Sur les Fonctions des Variables Réelles, Paris, 1905. T. J. I’A. Bromwich, An Introduction to the Theory of Infinite Series, 2d edition, London, 1926.
  • J. H. Curtiss, A note on the Cesàro method of summation, Bull. Amer. Math. Soc. 43 (1937), no. 10, 703–708. MR 1563621, DOI 10.1090/S0002-9904-1937-06630-4
  • M. Fekete, Über den Schottkyschen Satz, Journal für die reine und angewandte Mathematik, vol. 165 (1931), pp. 217-224. G. Frobenius, Über die Entwicklung analytischer Funktionen in Reihen, die nach gegebenen Funktionen fortschreiten, ibid., vol. 73 (1871), pp. 1-30. Édouard Goursat, Cours d’Analyse, vol. 2, part 1; English translation by E. R. Hedrick and Otto Dunkel, Boston, 1916. C. G. J. Jacobi, Über Reihenentwicklungen, welche nach den Potenzen eines gegebenen Polynoms fortschreiten, und zu Coefficienten Polynome eines niedereren Grades haben, Journal für die reine und angewandte Mathematik, vol. 53 (1856-1857), pp. 103-126.
  • P. W. Ketchum, On the expansion of a function analytic at distinct points, Bull. Amer. Math. Soc. 43 (1937), no. 2, 115–121. MR 1563498, DOI 10.1090/S0002-9904-1937-06506-2
  • A. Kienast, Über die Darstellung der analytischen Funktionen durch Reihen, die nach Potenzen eines Polynoms fortschreiten und Polynome eines niedereren Grades zu Koeffizienten haben, Dissertation, Zurich, 1906. P. Martinotti, Su le serie d’interpolazione, Rendiconti del’Istituto Lombardo, (2), vol. 43 (1910), pp. 391-401. P. Montel, Séries de Polynomes, Paris, 1910, pp. 47-49, 95-97. K. Rieder, Polynomische Entwicklungen von Funktionen einer komplexen Variabeln, Dissertation, Basel, 1911, pp. 66-85.
  • Freidrich Riesz, Über die Randwerte einer analytischen Funktion, Math. Z. 18 (1923), no. 1, 87–95 (German). MR 1544621, DOI 10.1007/BF01192397
  • F. and M. Riesz, Über Randwerte einer analytischen Funktion, Quatrième Congrès des Mathematiciens Scandinaves, 1916, pp. 27-44. S. Saks, Theory of the Integral, 2d revised edition, Warsaw, 1937. J. D. Tamarkin, The Theory of Fourier Series, Providence, 1933 (mimeographed notes). E. C. Titchmarsh, The Theory of Functions, Oxford, 1932. J. L. Walsh, Approximation by Polynomials in the Complex Domain, Paris, 1935, pp. 13-14, 45-46.
  • J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, 3rd ed., American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1960. MR 0218587
  • J. L. Walsh, Lemniscates and equipotential curves of Green’s function, American Mathematical Monthly, vol. 52 (1935), pp. 1-17. A. Zygmund, Trigonometrical Series, Warsaw, 1935.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X
  • Retrieve articles in all journals with MSC: 30.0X
Additional Information
  • © Copyright 1941 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 49 (1941), 467-501
  • MSC: Primary 30.0X
  • DOI: https://doi.org/10.1090/S0002-9947-1941-0004299-2
  • MathSciNet review: 0004299